# SDR QXEA2022090900287

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 29,900 hours, 32,392 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: 6138001
- Part serial: 1602242
- Condition: None
- Location: Zone 200
- Part time: 12,669 hours, 13,696 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM THE EXIT SIGN AT THE FORWARD FA SEAT BULKHEAD AND THE MAIN CABIN DOOR EGRESS LIGHT FAILED TO STAY ILLUMINATED DURING TEST. LIGHTS FLASHED BUT DO NOT STAY ON. REPLACED BATTERY PACK.
